Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 208, NWS St. Louis, MO

October 29, 2009Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 29, 2009, 10:07 AM CDT for Reynolds County, Missouri. It took effect at Oct 30, 2009, 12:46 AM CDT. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2009, 10:07 AM CDT (15:07 UTC)
In effect from
Oct 30, 2009, 12:46 AM CDT
Expired
Nov 1, 2009, 7:53 AM CST
In force
56 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 21.54 ft at Oct 30, 2009, 4:00 PM CDT.

actionminormoderate510152010/2910/3010/3111/0111/02
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 291508
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 AM CDT THU OCT 29 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 3.00 TO 4.00 INCHES OF 
PRECIPITATION FORECAST ACROSS THE BASIN IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-301507-
/O.NEW.KLSX.FL.W.0208.091030T1228Z-091101T2040Z/
/ANNM7.1.ER.091030T1228Z.091031T0000Z.091031T2040Z.NO/
1007 AM CDT THU OCT 29 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR ANNAPOLIS.
* FROM FRIDAY MORNING TO SUNDAY AFTERNOON.
* AT  9:15 AM THURSDAY THE STAGE WAS 5.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 11.0 FEET BY FRIDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
  HEIGHT.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND 
  LESTERVILLE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/30  10/31  11/01  11/02  11/03

BLACK RIVER
  ANNAPOLIS         8    5.37       7.8    9.4    6.2    5.4    5.0
8 follow-up statements
000 
WGUS83 KLSX 300148
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT THU OCT 29 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  BLACK RIVER NEAR ANNAPOLIS


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 18 HOURS FALLING ON SATURATED SOILS AND 1 TO 2 INCHES FORECAST
IN THE NEXT 18 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-310148-
/O.EXT.KLSX.FL.W.0208.091030T0546Z-091102T0430Z/
/ANNM7.1.ER.091030T0546Z.091031T0000Z.091101T0430Z.NO/
848 PM CDT THU OCT 29 2009

...THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* FROM TONIGHT TO SUNDAY MORNING.
* AT 8:15 PM THURSDAY THE STAGE WAS 6.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 14.5 FEET FRIDAY 
  EVENING AND SHOULD FALL BELOW FLOOD STAGE SATURDAY NIGHT.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 14.0 FEET...FLOOD DAMAGE OCCURS TO COUNTY ROAD 146... 
  CHAMPION SPRINGS ROAD AND THE ROAD LEADING TO THE GAGE.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 BEGINS FLOODING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND 
  LESTERVILLE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/30  10/31  11/01  11/02  11/03

BLACK RIVER
  ANNAPOLIS         8    5.98      10.8   10.5    7.0    6.0    5.3
000 
WGUS43 KLSX 301300
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
800 AM CDT FRI OCT 30 2009

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN MISSOURI...


  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 4.00 TO 4.50 INCHES OF PRECIPITATION 
RECEIVED OVER THE PAST 24 HOURS...AND AN ADDITIONAL 0.50 FORECAST OVER 
THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-311300-
/O.EXT.KLSX.FL.W.0208.000000T0000Z-091102T0045Z/
/ANNM7.2.ER.091030T0604Z.091031T0000Z.091101T0045Z.NO/
800 AM CDT FRI OCT 30 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SUNDAY EVENING.
* AT  7:15 AM FRIDAY THE STAGE WAS 14.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 14.0 FEET...FLOOD DAMAGE OCCURS TO THE COUNTY ROAD 146 
  CHAMPION SPRINGS ROAD...THE ROAD LEADING TO THE GAGE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/31  11/01  11/02  11/03  11/04

BLACK RIVER
  ANNAPOLIS         8   14.07      13.1    6.7    5.6    5.3    5.1
000 
WGUS83 KLSX 301511
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 AM CDT FRI OCT 30 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 3.00 TO 4.50 INCHES OF PRECIPITATION 
THE PAST 24 HOURS AND UP TO 1.00 INCH FORECAST IN THE NEXT 12 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-311511-
/O.EXT.KLSX.FL.W.0208.000000T0000Z-091102T0520Z/
/ANNM7.2.ER.091030T0604Z.091031T0000Z.091101T0520Z.NO/
1011 AM CDT FRI OCT 30 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SUNDAY EVENING.
* AT  9:15 AM FRIDAY THE STAGE WAS 15.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/31  11/01  11/02  11/03  11/04

BLACK RIVER
  ANNAPOLIS         8   15.77      14.0    7.1    5.6    5.3    5.1
000 
WGUS83 KLSX 301834
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT FRI OCT 30 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..


  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 4.00 INCHES OF PRECIPITATION 
RECEIVED OVER THE BASIN DURING THE PAST 24 HOURS...AND NO ADDITIONAL 
ACCUMULATION EXPECTED OVER THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-311834-
/O.CON.KLSX.FL.W.0208.000000T0000Z-091102T0520Z/
/ANNM7.2.ER.091030T0604Z.091031T0000Z.091101T0520Z.NO/
134 PM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SUNDAY EVENING.
* AT  1:15 PM FRIDAY THE STAGE WAS 20.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/31  11/01  11/02  11/03  11/04

BLACK RIVER
  ANNAPOLIS         8   20.49      14.1    7.4    6.0    5.1    4.8
000 
WGUS83 KLSX 310103
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT FRI OCT 30 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 4 INCHES OF RAIN THE PAST
24 HOURS AND NO ADDITIONAL RAIN FORECAST FOR THE NEXT 24 HOURS.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-010103-
/O.CON.KLSX.FL.W.0208.000000T0000Z-091102T0520Z/
/ANNM7.2.ER.091030T0604Z.091030T2115Z.091101T0520Z.NO/
803 PM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM FRIDAY THE STAGE WAS 20.3 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SUNDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/31  11/01  11/02  11/03  11/04

BLACK RIVER
  ANNAPOLIS         8   20.26      11.8    7.2    5.6    5.1    4.9
000 
WGUS83 KLSX 311257
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
757 AM CDT SAT OCT 31 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 4.50 INCHES OF PRECIPITATION 
RECEIVED ON FRIDAY...WITH NO ADDITIONAL RAIN EXPECTED IN THE NEXT 
24 HOURS.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-011257-
/O.EXT.KLSX.FL.W.0208.000000T0000Z-091102T0600Z/
/ANNM7.2.ER.091030T0604Z.091030T2115Z.091101T0600Z.NO/
757 AM CDT SAT OCT 31 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL LATE SUNDAY NIGHT.
* AT  7:15 AM SATURDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT SUNDAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/01  11/02  11/03  11/04  11/05

BLACK RIVER
  ANNAPOLIS         8   12.78       7.3    5.8    5.5    5.3    5.1
000 
WGUS83 KLSX 010059
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT SAT OCT 31 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
  

BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UP TO 4 INCHES OF RAIN IN SOME LOCATIONS.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-020059-
/O.CON.KLSX.FL.W.0208.000000T0000Z-091102T0600Z/
/ANNM7.2.ER.091030T0604Z.091030T2115Z.091101T0600Z.NO/
759 PM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT 7:15 PM SATURDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 9.0 FEET...COUNTY ROAD 372 WILL BEGIN FLOODING NEAR THIS
  HEIGHT.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND LESTERVILLE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/01  11/02  11/03  11/04  11/05

BLACK RIVER
  ANNAPOLIS         8    9.35       7.3    5.9    5.5    5.3    5.2
000 
WGUS83 KLSX 011353
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
753 AM CST SUN NOV 01 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT 
NEAR ANNAPOLIS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC179-011423-
/O.CAN.KLSX.FL.W.0208.000000T0000Z-091102T0600Z/
/ANNM7.2.ER.091030T0604Z.091030T2115Z.091101T1055Z.NO/
753 AM CST SUN NOV 01 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT  7:15 AM SUNDAY THE STAGE WAS 7.8 FEET. 
* FELL BELOW FLOOD STAGE AT  4:55 AM SUNDAY.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.9 FEET BY MONDAY 
  MORNING.
* IMPACT...AT 8.0 FEET...ANNAPOLIS ROAD ON THE WEST BANK OF THE BLACK 
  RIVER SOUTH OF LESTERVILLE BEGINS FLOODING CLOSE TO THIS HEIGHT.  
  THIS IS THE ONLY ROAD DIRECTLY CONNECTING ANNAPOLIS AND 
  LESTERVILLE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/02  11/03  11/04  11/05  11/06

BLACK RIVER
  ANNAPOLIS         8    7.79       5.9    5.2    5.0    4.9    4.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 29, 7:03 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Oct 29, 7:03 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
703 AM CDT THU OCT 29 2009

.DISCUSSION...
/507 AM CDT THU OCT 29 2009/

ACTIVE AND WET WEATHER PATTERN FOR THE END OF THE WORK WEEK.  DEEP
MID-UPR LVL TROF OVER THE ROCKYS WITH A CLOSED LOW OVER NWRN NM.
AHD OF IT A N-S FRONTAL BOUNDARY EXTDS FM THE ERN DAKOTAS SWD TO A
COUPLE OF SFC LOWS OVER TX. THIS MID-UPR LVL TROF AND ASSOCIATED
CDFNT WILL MAKE A SLOW EWD PROGRESSION SETTING THE STAGE FOR A
PROLONGED PD OF SHRA/TSRA BGNG TDA AND CONTG THRU FRI. SCT WAA
SHOWERS WERE ALREADY MOVG RAPIDLY NWD THRU PTNS OF CNTRL AND NERN
MO ATTM...WITH MORE WIDESPREAD AND ORGANIZED CONVECTION ALONG AND
AHD OF THE FNT FM CNTRL OK NE THRU ERN KS TO SERN NEBRASKA AND
SWRN IA. SHRA/TSRA WILL CONT TO DVLP FURTHER EWD THRU THE DAY AS
A STG SLY LLJ OVER ERN PTNS OF OK KS TRANSLATES EWD THRU WRN MO
THIS MRNG AND INTO ERN MO WRN IL THIS AFTN BRINGING HIGH 850 MB
DWPTS TO THE FORECAST AREA. WIDESPREAD SHRA/TSRA CONTAINING HVY
RAINFALL WILL OCCUR TGT AS THE UPR LVL DIVERGENCE INCREASES OVER
THE CWA AS THE UPR LVL TROF APPROACHES ALONG WITH A STG ULJ STREAK
ON THE FORWARD SIDE OF THE TROF. THE S-SWLY LLJ WILL ALSO BE
INTENSIFYING WITH THE AXIS ACRS SERN MO AND SWRN IL TGT. AT THE
SAME TIME THE CDFNT WILL BE MOVG EWD THRU THE CWA LT TGT AND FRI
MRNG PROVIDING PLENTY OF SFC MOISTURE CNVG. THE NAM MDL FCSTS THE
K INDICES TO INCREASE INTO THE MID-UPR 30S ACROSS MOST OF THE CWA BY
THIS EVNG. ALTHOUGH THE BEST SFC BASED INSTABILITY WILL REMAIN S
OF THE AREA THERE MAY STILL BE TSRA WITH STG GUSTY WINDS TGT WITH
THE STG LOW-MID LVL WIND FIELD/SHEAR FCST TGT. THE POTENTIAL FOR
HEAVY RAINFALL WILL CONT ON FRI ESPECIALLY ACRS SERN MO AND SWRN
IL WITH ABUNDANT LOW LVL MOISTURE AND HIGH PWS. PRECIPITATION
SHOULD BE ENDING OVER THE WRN PTN OF THE CWA ON FRI WITH LOW LVL
CAA AND DRYING BHND THE 850 MB TROF. WITH CONTD LOW LVL CLOUD CVR
AND CAA TEMPERATURES SHOULD BE NEARLY STEADY OVER MUCH OF THE
AREA ON FRI AND MAY ACTUALLY FALL DURING THE AFTN HRS. WILL CONTINUE
THE FFA...FLASH FLOOD WATCH OVER E CNTRL AND SERN MO AS WELL AS
SWRN IL BEGINNING THIS AFTN AND CONTINUING THRU FRI. THE THREAT
FOR HEAVY RAINFALL SHOULD END BY FRI EVNG AS THE STG LLJ AND CDFNT
MOVE WELL E OF THE CWA ALTHOUGH POST FRONTAL RAIN WILL LINGER FRI
NGT S AND E OF STL AS THE MID-UPR LVL TROF DOES NOT PUSH E OF THE
AREA TIL SAT.

GKS

&&

.AVIATION...
/650 AM CDT THU OCT 29 2009/

FOR THE 12Z TAFS...
TOUGH TO PIN DOWN THE DETAILS OF THE FCST. NORTH-SOUTH BAND OF IFR
CIGS WHICH DEVELOPED THRU THE STL AREA OVERNIGHT HAS THE POTENTIAL
TO IMPACT STL AREA TAFS FOR AT LEAST SEVERAL MORE HOURS...KSTL IS
WAVERING ON THE ERN EDGE ATTM. OTHERWISE MAIN STORY WILL BE RAIN
AND THUNDERSTORMS. COVERAGE OF PCPN HAS BLOSSOMED OVER THE LAST
FEW HOURS FROM WRN MO INTO AR IN ASSOCIATION WITH WAA AND INCREASING
LARGE SCALE LIFT. THESE MECHANISMS WILL SHIFT NEWD THRU THE
DAY...THUS ANTICIPATING THE RAIN AND THUNDERSTORMS TO BECOME MORE
WIDESPREAD AND SHIFT NEWD AS WELL. THEY SHOULD BE ACCOMPANIED BY
LOWERING CIGS...SPCLY THIS AFTERNOON AND EARLY EVENING. THUNDERSTORMS
WILL BE EMBEDDED WITHIN THE EXPANDING RAIN SHIELD AND WILL BE
POSSIBLE JUST ABOUT ANYTIME FROM LATER THIS MORNING THROUGH
TONIGHT. RATHER THAN HAVE MULTIPLE TEMPO GROUPS FOR TSRA COVERING
LONG TIME PERIODS...HAVE OPTED TO JUST MENTION CB AND/OR VCTS
ATTM...AND AMEND AS CONFIDENCE FOR TSRA AT THE TERMINAL IS MORE APPARENT.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH FRIDAY
     EVENING FOR CRAWFORD-FRANKLIN-IRON-JEFFERSON-LINCOLN-
     MADISON-REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST.
     LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON.

IL...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH FRIDAY
     EVENING FOR BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE
     IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Oct 29, 6:09 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
609 AM CDT THU OCT 29 2009

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-301115-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
GASCONADE-
609 AM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT AS A STRONG
STORM SYSTEM MOVES THROUGH THE REGION. THESE THUNDERSTORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075-
084-085-099-301115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES-
FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
609 AM CDT THU OCT 29 2009

...FLASH FLOOD WATCH FROM 1 PM THIS AFTERNOON TO 7 PM CDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A STRONG STORM
SYSTEM MOVES THROUGH THE REGION. VERY HEAVY RAINFALL IS EXPECTED
WITH THESE STORMS...THEREFORE A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THIS AREA. PLEASE REFER TO THE WATCH PRODUCT FOR MORE DETAILS.
BESIDES VERY HEAVY RAINFALL A FEW STORMS MAY PRODUCE STRONG GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE FLASH FLOOD WATCH CONTINUES ON FRIDAY AS SHOWERS WILL CONTINUE
TO PRODUCE VERY HEAVY RAINFALL. THE CHANCE OF THUNDERSTORMS WILL
CONTINUE FRIDAY MORNING ACROSS SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR ANY FLOODING
TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 3:19 PM CDTFlash Flood WarningLSXKnox, Lewis, Marion, Monroe, Shelby6 hr
Oct 29, 3:58 PM CDTFlash Flood WarningLSXCrawford, Franklin, Gasconade, Osage, Washington6 hr
Oct 29, 4:19 PM CDTFlash Flood WarningLSXLincoln, Montgomery, Pike, Ralls, Saint Charles, Saint Louis and 1 more6 hr
Oct 29, 4:48 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Moniteau5 hr
Oct 29, 4:59 PM CDTRiver Flood WarningLSXLincoln53 hr
Oct 29, 6:14 PM CDTFlash Flood WarningLSXIron, Reynolds4 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.